Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the finite measures on the closed subspaces of a Hilbert space


Author: C. C. Brown
Journal: Proc. Amer. Math. Soc. 19 (1968), 470-472
MSC: Primary 46.65; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0225174-9
Erratum: Proc. Amer. Math. Soc. 19 (1968), 1509.
Erratum: Proc. Amer. Math. Soc. 19 (1968), 1508-1509.
MathSciNet review: 0225174
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Gleason, Measures on the closed subspaces of a Hilbert space, J. Math. Mech. 6 (1957), 885-893. MR 0096113 (20:2609)
  • [2] C. C. Brown, Zur Verallgemeinerung der abstrakten Integrationstheorie, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete (4) 6 (1966), 317-348. MR 0206198 (34:6019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65, 28.00

Retrieve articles in all journals with MSC: 46.65, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225174-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society